arrow
Volume 13, Number 2
Previous Issue Next Issue

Ya-Xiang Yuan & Richard H. Byrd

J. Comp. Math., 13 (1995), pp. 95-107.

Preview Full PDF 1798 20627 Abstract

Ming Wang

J. Comp. Math., 13 (1995), pp. 108-122.

Preview Full PDF 1850 20466 Abstract

Bai-Nian Lu

J. Comp. Math., 13 (1995), pp. 123-129.

Preview Full PDF 1956 20265 Abstract

Jiao-Song Wang & Sheng-Rong Tang

J. Comp. Math., 13 (1995), pp. 130-143.

Preview Full PDF 1788 20633 Abstract

Jian Li & Ben-Yu Guo

J. Comp. Math., 13 (1995), pp. 144-155.

Preview Full PDF 1766 20227 Abstract

I. D. Coope & C. J. Price

J. Comp. Math., 13 (1995), pp. 156-160.

Preview Full PDF 1770 20250 Abstract

Tian-De Guo & Shi-Quan Wu

J. Comp. Math., 13 (1995), pp. 161-171.

Preview Full PDF 1979 20524 Abstract

Tian-Xiao Zhou

J. Comp. Math., 13 (1995), pp. 172-191.

Preview Full PDF 1885 20073 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard